Hormones by BuffMother

27 members $3,544.68 won 99.7 lbs

c4ward

03/16/2015 12:03PM
Hi everyone!
I'm not sure I qualify to be a member, but am having horrible hormone problems.
Entering early peri-menopause caused quite a few unpleasant side effects. Initially, my gynecologist put me on a patch, which lasted 2 weeks.I got an incredibly dry mouth. Not positive the patch caused it (rose-colored glasses) I decided to experiment. Good golly, Miss Molly- quitting gave me a sinus infection (which I had never experienced before.) "Could it be coincidence?" I thought. The hot flashes and night sweats enticed me to try the patch again. Same thing- extreme dry mouth, then a major sinus infection upon quitting.
I'd looked into Bio-Identical Hormones, but my gyno said studies show the same effects as hormone replacement. Also, they are very expensive. My mother ( a breast cancer survivor) never had any symptoms during this time in her life, and I always assumed I'd be the same.
I am very interested in any advice.
Thanks so much!

BuffMother likes this comment.

BuffMother

HI ya! thanks for your message...sorry I am so slow at responding-- How are you these days? The side effects you mentioned are certainly not a coincidence. Hormones play a big role in our immune system and our water balance. Not sure what the patch contained...But you owe it to yourself to find a Dr. who prescribes bio-identical and is more of a "specialist" in the field. God Bless!